RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2017, Volume 56, Number 2, Pages 226–255 (Mi al789)  

This article is cited in 3 scientific papers (total in 3 papers)

Centralizer dimensions and universal theories for partially commutative metabelian groups

E. I. Timoshenko

Novosibirsk State Technical University, pr. Marksa 20, Novosibirsk, 630092 Russia

Abstract: Centralizer dimensions are computed for partially commutative metabelian groups $S_\Gamma$ whose defining graphs $\Gamma$ are trees. Universal theories of partially commutative metabelian groups defined by cycles and linear graphs are studied.

Keywords: partially commutative metabelian group, centralizer dimension, defining graph, universal theory.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01485
Ministry of Education and Science of the Russian Federation 214/138, проект 1052
Supported by RFBR (project No. 15-01-01485) and by the Russian Ministry of Education and Science (gov. contract 2014/138, project No. 1052).


DOI: https://doi.org/10.17377/alglog.2017.56.206

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2017, 56:2, 149–170

Bibliographic databases:

UDC: 512.544+512.54.01
Received: 18.11.2015
Revised: 28.03.2016

Citation: E. I. Timoshenko, “Centralizer dimensions and universal theories for partially commutative metabelian groups”, Algebra Logika, 56:2 (2017), 226–255; Algebra and Logic, 56:2 (2017), 149–170

Citation in format AMSBIB
\Bibitem{Tim17}
\by E.~I.~Timoshenko
\paper Centralizer dimensions and universal theories for partially commutative metabelian groups
\jour Algebra Logika
\yr 2017
\vol 56
\issue 2
\pages 226--255
\mathnet{http://mi.mathnet.ru/al789}
\crossref{https://doi.org/10.17377/alglog.2017.56.206}
\transl
\jour Algebra and Logic
\yr 2017
\vol 56
\issue 2
\pages 149--170
\crossref{https://doi.org/10.1007/s10469-017-9436-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000405590600006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85022195801}


Linking options:
  • http://mi.mathnet.ru/eng/al789
  • http://mi.mathnet.ru/eng/al/v56/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Timoshenko, “Centralizer dimensions of partially commutative metabelian groups”, Algebra and Logic, 57:1 (2018), 69–80  mathnet  crossref  crossref  isi
    2. E. I. Timoshenko, “On splittings, subgroups, and theories of partially commutative metabelian groups”, Siberian Math. J., 59:3 (2018), 536–541  mathnet  crossref  crossref  isi  elib
    3. E. I. Timoshenko, “Universalnye teorii i tsentralizatornye razmernosti grupp”, Algebra i logika, 58:3 (2019), 397–416  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:1022
    Full text:10
    References:16
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021